# SDR SIMA20220626004

- Difficulty date: June 26, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 14,905 hours, 9,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 17065927007
- Condition: Corroded
- Location: Fr87-88
- Component: Panel Shear-Ctl
- Component part number: 17065927007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY LH SHEER PANEL IS CORRODED (MARKED) (LEVEL 2 CORROSION) -C/A-RAR AFT GALLEY LH SHEER PANEL IAW EMB-175 SRM 51-40-08
